Top
10
Doctor insights on: My Face Feels Like It Is Burning

Share
1

1
My face feels like it is burning. Why is this so?

My face feels like it is burning. Why is this so?

Photosensitivty: Is this happening in the sun? Many possible causes- medications, lupus and other connective tissue diseases, rosacea and allergic dermatitis are the most common causes. I would get checked by derm and try to establish when it happens, what makes it better/worse. ...Read more

2

2
Woke up feeling hot. Why ?? My face feels like it's burning up and I'm sweating

Woke up feeling hot. Why ?? My face feels like it's burning up and I'm sweating

More info needed: Feeling hot can result from exposure to high temperatures, fever, eating spicy foods, exercise, thyroid disorder, intake of some medications. We do not have enough information to narrow it down. Your doctor can help to sort this out. ...Read more

See 1 more doctor answer
3

3
I used aloe and now my cheeks are dark red and my face feels like its burning how do I soothe the pain?

I used aloe and now my cheeks are dark red and my face feels like its burning how do I soothe the pain?

Aloe vera: Although side effects are not common with aloe ; it is used to treat some skin conditions, it has the potential to cause skin irritation. Rinse the aloe off with cool water. You can apply cool compresses to your skin to decrease the pain. ...Read more

5

5
I take several medications for anxiety and depression .what in causing my face to feel like it's burning. No rash or anything. Help! Only at night?

I take several medications for anxiety and depression .what in causing my face to feel like it's burning. No rash or anything. Help! Only at night?

Too many meds?: I'm always concerned by the idea of 'several' medications. In some cases it is necessary, but far too many are prescribed. Discuss ways to reduce them responsibly w/ Doc. Also consider adding psychotherapy to optimize benefits and learn better ways to live. Best! ...Read more

6

6
I was on wellbutrin (bupropion) SR was switched to XL and now I have hot flashes, skin on face feels like it's burning and extreme skin crawling itching. ?

I was on wellbutrin (bupropion) SR was switched to XL and now I have hot flashes, skin on face feels like it's burning and extreme skin crawling itching. ?

See your doc ASAP: Go back to your doc. Tho active ingredient is basically same in both meds, the way it is delivered is different (hence the difference in how long they last). Your body may just not like this version of drug. If you have difficulty breathing, swallowing or a visible rash stop taking the medicine. Hot flashes alone aren't an indication to stop. Was switch just for "new=better" or really needed? ...Read more

7

7
Why does my face feel icthy and burning hot?

Why does my face feel icthy and burning hot?

May be allergy: May be an allergic reaction to some kind if food, cream, soap , shampoo or medication ( like niacin). Watch all the above, try antihistamine s over counter , if persists see an allergist ...Read more

8

8
I was sitting outside next to a stick of burning incense and some of it would blow in my face when the wind would shift. Now my cheat is really heavy?

I was sitting outside next to a stick of burning incense and some of it would blow in my face when the wind would shift. Now my cheat is really heavy?

Irritation: This is a form of air pollution that can cause irritation/inflammation of the trachea or bronchial tubes which should eventually clear without any specific treatment. See your physician if you develop wheezing,productive cough with discolored sputum, fever or shortness of breath. ...Read more

9

9
I feel burning sensation on my face skin after taking a shower what could this be?

I feel burning sensation on my face skin after taking a shower what could this be?

Soap sensitivity?: You may want to check out the agents that may have co tact with your face such as soap, shampoo, shaving cream, etc. It is possible that you are reacting to the water temperature but much less likely. ...Read more

10

10
I accidentally touch my face while I was cleaning my bathroom with clorox. Now my face is burning me like crazy. What shall I do?

I accidentally touch my face while I was cleaning my bathroom with clorox. Now my face is burning me like crazy. What shall I do?

Rinse: Rinse it off with water for 15 minutes to get any remaining chemical off of your face. If it is just on your skin. You don't necessarily need to be seen by a doctor. The chemical irritation will get better quickly. If it is in your eye you should be seen in an emergency department, but rinse it out first for 15 minutes. ...Read more